MathSciNet Relay Station
MathSciNet bibliographic data
MR1981611 (2004f:32044) 32U20 (32H50 32U40 37F45)
DeMarco, Laura Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity. Math. Ann. 326 (2003), no. 1, 43–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement